# SDR QMLA2010102510071

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N220LN
- Make and model: Bell 222UT
- Aircraft serial: 47567
- Aircraft time: 6,880 hours
- Engine: Lyc LTS101750C1
- System (JASC): 6321 · Main Rotor Brake
- Part: Disc
- Part number: 4000434
- Condition: Unserviceable
- Location: Rotor Brake
- Component: Rotorbrake Assy, Bell
- Component part number: 4000244
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: C

## Discrepancy

DURING LIFT OFF, ROTORBRAKE WARNING LIGHTS ILLUMINATED, FOLLOWED BY TRANSMISSION CHIP LIGHTS AND TRANSMISSION OIL PRESSURE. CREW REPORTED SMELLING SOMETHING BURNING. PILOT IMMEDIATELY LANDED ACFT AND SHUTDOWN. INSPECTED ROTORBRAKE AREA AND FOUND ROTORBRAKE DISC TO HAVE HEAT DAMAGE, ROTORBRAKE ASSY WAS MISSING PADS AND LEAKING HYD FLUID. TAILROTOR COUPLING ASSY TELE-TEMPS DISCOLORED. TRANSMISSION WIRING HARNESS WAS BURNED AND MELTED JUST ABOVE T/R OUPUT SHAFT ON AFT XSMN. BOTH ENGINE DRIVESHAFTS HAD DISCOLORED TELE-TEMPS.
